# SDR SWAA2022122284446

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 79,404 hours, 47,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LT EMERGENCY BATTERY FAILED.   R&R THE  BATTERY IAW AMM 33-51-06.
